MAUDE Adverse Event Report: Zimmer Biomet, Inc. Comprehensive Reverse Shoulder; Shoulder Prosthesis, Reverse Configuration

Zimmer Biomet, Inc. Comprehensive Reverse Shoulder; Shoulder Prosthesis, Reverse Configuration
Catalog Number 115313
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision of a reverse total shoulder arthroplasty was performed on the right shoulder due to recurrent dislocation of the glenosphere from the glenoid baseplate.The construct had been in place for approximately five (5) months and three (3) weeks.The glenosphere, the taper adaptor, the humeral tray, and the humeral bearing were removed.The construct was converted to a hemiarthroplasty with a larger humeral head.The glenoid baseplate and the screws were not removed.No additional consequences to the patient were reported.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event.Associated reports are available for the applicable concomitant products in the d10 narrative below.D10: concomitant medical products, part (lot): 115313 (j7987279).Associated product information: 118000 (67322861), 115396 (67487286), 113633 (67487286), 180553 (67315107), 180553 (67421805), 180550 (67419985), 180550 (67419923), 110031418 (67327376), 110031405 (67445156).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
Comprehensive Reverse Shoulder
Common Device Name
Shoulder Prosthesis, Reverse Configuration
Manufacturer (Section D)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50127188
Report Number0001825034-2026-02266
Device Sequence Number20233697
Product Code PHX
UDI-Device Identifier00880304475779
UDI-Public(01)00880304475779(17)350715(10)J7987279
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number115313
Device Lot NumberJ7987279
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2026
Initial Report FDA Received Date08/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale